Open Access
Translator Disclaimer
2016 Rigidity in equivariant stable homotopy theory
Irakli Patchkoria
Algebr. Geom. Topol. 16(4): 2159-2227 (2016). DOI: 10.2140/agt.2016.16.2159

Abstract

For any finite group G, we show that the 2–local G–equivariant stable homotopy category, indexed on a complete G–universe, has a unique equivariant model in the sense of Quillen model categories. This means that the suspension functor, homotopy cofiber sequences and the stable Burnside category determine all “higher-order structure” of the 2–local G–equivariant stable homotopy category, such as the equivariant homotopy types of function G–spaces. Our result can be seen as an equivariant version of Schwede’s rigidity theorem at the prime 2.

Citation

Download Citation

Irakli Patchkoria. "Rigidity in equivariant stable homotopy theory." Algebr. Geom. Topol. 16 (4) 2159 - 2227, 2016. https://doi.org/10.2140/agt.2016.16.2159

Information

Received: 19 June 2015; Accepted: 4 August 2015; Published: 2016
First available in Project Euclid: 28 November 2017

MathSciNet: MR3546463
zbMATH: 1356.55006
Digital Object Identifier: 10.2140/agt.2016.16.2159

Subjects:
Primary: 55P42, 55P91
Secondary: 18G55

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
69 PAGES


SHARE
Vol.16 • No. 4 • 2016
MSP
Back to Top